# SDR SWAA2022021631419

- Difficulty date: July 18, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 64,390 hours, 38,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 222AF HAS FIBER DAMAGE ON TOP OF PANEL / REPAIRED PASSENGER CABIN FLOOR PANEL 222AF ON TOP OF PANEL IN MULTIPLE AREAS IAW B737 SRM 53-00-50-2R-1. CURED IN OVEN FOR 1 HR. IN AT 11:00AM - OUT AT 12:00 PM. A30990 A11393
